Weak Fubini theorems for the Dobrakov integral

Charles W. Swartz

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 4, page 647-654
  • ISSN: 0011-4642

How to cite

top

Swartz, Charles W.. "Weak Fubini theorems for the Dobrakov integral." Czechoslovak Mathematical Journal 30.4 (1980): 647-654. <http://eudml.org/doc/13231>.

@article{Swartz1980,
author = {Swartz, Charles W.},
journal = {Czechoslovak Mathematical Journal},
keywords = {Fubini-type theorem; vectorial integration; Tonelli-type theorem; Dobrakov integral},
language = {eng},
number = {4},
pages = {647-654},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Weak Fubini theorems for the Dobrakov integral},
url = {http://eudml.org/doc/13231},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Swartz, Charles W.
TI - Weak Fubini theorems for the Dobrakov integral
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 4
SP - 647
EP - 654
LA - eng
KW - Fubini-type theorem; vectorial integration; Tonelli-type theorem; Dobrakov integral
UR - http://eudml.org/doc/13231
ER -

References

top
  1. U. K. Bandyopadhyay, 10.1017/S1446788700023569, J. Australian Math. Soc., 19 (1975), 91--96. (1975) Zbl0295.28011MR0357728DOI10.1017/S1446788700023569
  2. J. Diestel, J. J. Uhl, Vector measures, Amer. Math. Soc., Math. Surveys 15, 1977. (1977) Zbl0369.46039MR0453964
  3. N. Dinculeanu, Vector measures, Pergamon, New York, 1967. (1967) MR0206190
  4. I. Dobrakov, On integration in Banach spaces I, Czech. Math. J., 20 (1970), 511 - 536. (1970) Zbl0215.20103MR0365138
  5. I. Dobrakov, On Integration in Banach spaces II, Czech. Math. J., 20 (1970), 680-695. (1970) Zbl0224.46050MR0365139
  6. I. Dobrakov, On integration in Banach spaces III, Czech. Math. J., 29 (1979), 478-499. (1979) Zbl0429.28011MR0536071
  7. M. Duchoň, Product of dominated vector measures, Math. Slovaca, 27 (1977), 293 - 301. (1977) MR0536147
  8. J. Huneycutt, Products and convolutions of vector valued set functions, Studia Math. 41 (1972), 119-129. (1972) Zbl0233.28013MR0302855
  9. С. Swartz, 10.1016/0022-247X(75)90112-2, J. Math. Anal. Appl. 51 (1975), 621-628. (1975) Zbl0312.28015MR0374382DOI10.1016/0022-247X(75)90112-2
  10. С. Swartz, Integrability for the Dobrakov integral, preprint. Zbl0506.28005

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.